# SDR 2007UALA01761

- Difficulty date: May 31, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N365UA
- Make and model: Boeing 737322
- Aircraft serial: 24534
- Aircraft time: 52,297 hours, 30,632 cycles
- Engine: Ge CFM56*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR FITTING REQUIRES FREEZE PLUG INSTALLATION.   [06-26-07]  MAJOR REPAIR: FABRICATED AND INSTALLED FREEZE PLUG. REFERENCE AAR EA REV IR I070357.
